Operator-Valued Dyadic BMO Spaces

Blasco, O. and Pott, S. (2010) Operator-Valued Dyadic BMO Spaces. Journal of Operator Theory, 63(2), pp. 333-347.

Full text not currently available from Enlighten.


We consider BMO spaces of operator-valued functions, among them the space of operator-valued functions B which define a bounded para-product on L-2(H). We obtain several equivalent formulations of parallel to pi(B)parallel to terms of the norm of the "sweep" function of B or of averages of the norms of martingales transforms of B in related spaces. Furthermore, we investigate a connection between John-Nirenberg type inequalities and Carleson-type inequalities via a product formula for paraproducts and deduce sharp dimensional estimates for John-Nirenberg type inequalities.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Pott, Dr Sandra
Authors: Blasco, O., and Pott, S.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Operator Theory

University Staff: Request a correction | Enlighten Editors: Update this record